# SDR WX0A2013041071551

- Difficulty date: April 6, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB BEAM CORRODED AT STATION 1155 TO 1212.  FOUND WHILE WORKING DROP-IN NON-ROUTINE M301 ITEM.  CUT OUT DAMAGED AREA OF BEAM.  HFEC INSPECTED WITH NO CRACKS NOTED.  FABRICATED REPAIR PARTS.  LOCATED, DRILLED AND INSTALLED.
